RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 166, Pages 161–176 (Mi tm2258)  

This article is cited in 4 scientific papers (total in 4 papers)

Representations of compact groups in Hilbert modules over $C^\ast$-algebras

A. S. Mishchenko


Full text: PDF file (1610 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 166, 179–195

Bibliographic databases:
UDC: 512.7+517.5

Citation: A. S. Mishchenko, “Representations of compact groups in Hilbert modules over $C^\ast$-algebras”, Modern problems of mathematics. Differential equations, mathematical analysis and their applications, Collection of articles. Dedicated to academician L. S. Pontryagin on the occasion of his 75th birthday, Trudy Mat. Inst. Steklov., 166, 1984, 161–176; Proc. Steklov Inst. Math., 166 (1986), 179–195

Citation in format AMSBIB
\Bibitem{Mis84}
\by A.~S.~Mishchenko
\paper Representations of compact groups in Hilbert modules over $C^\ast$-algebras
\inbook Modern problems of mathematics. Differential equations, mathematical analysis and their applications
\bookinfo Collection of articles. Dedicated to academician L.\,S.~Pontryagin on the occasion of his 75th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 166
\pages 161--176
\mathnet{http://mi.mathnet.ru/tm2258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752175}
\zmath{https://zbmath.org/?q=an:0562.46038|0586.46049}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 166
\pages 179--195


Linking options:
  • http://mi.mathnet.ru/eng/tm2258
  • http://mi.mathnet.ru/eng/tm/v166/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Troitskii, “On the connection between complex and operator topological equivariant $K$-theories”, Russian Math. Surveys, 40:4 (1985), 243–244  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. V. Troitskii, “The equivariant index of $C^*$-elliptic operators”, Math. USSR-Izv., 29:1 (1987), 207–224  mathnet  crossref  mathscinet  zmath
    3. V. A. Trofimov, “Reflexive and self-dual Hilbert modules over certain $C^*$-algebras”, Russian Math. Surveys, 42:2 (1987), 303–304  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. E. V. Troitskii, M. Frank, “Lefschetz Numbers and Geometry of Operators in $W^*$-Modules”, Funct. Anal. Appl., 30:4 (1996), 257–266  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:254
    Full text:116

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020